View Single Post
Old 06-03-2018, 11:57 PM  
LucyD
Grand Poohbah
 
LucyD's Avatar
LucyD Spring is coming..yay
 
Member Since: Apr 2015
Location: USA
Posts: 1,590
My Mood:

3 yr Member
1,455 hugs
given
Default Re: Medically Induced Weight Gain

I gained 70 pounds on Zyprexa many years ago. Doctor took me off it. I lost the weight and since have been on other meds that also made me gain weight. I've just started 3 new meds. and am hoping to lose weight again now. Many of the meds cause weight gain and wanting to eat all the time. I am going to try to start exercising-that gets the chemistry working better, too. Now I'm just trying to get motivated to do it again. Best wishes to you.
__________________
A kind gesture can reach a wound that only compassion can heal. Steve Maraboli



OCD mixed with PTSD, Formerly Bulimic for 25 years, Recovering from Binge Eating Disorder, Major Depressive Disorder, Bipolar Disorder Type 2, Recovering from Substance Abuse. NASH, Cirrhosis of the Liver, Osteoarthritis, Diabetes Type 2, Lung Nodules, Survivor of all forms of abuse

Risperidone-1 mg, Gabapentin-600-900 mg, Melatonin-5 mg., Nicotine Lozenges-2 mg., Vape Liquid-3 mg.
LucyD is offline   Reply With Quote
"Thanks for this!" says:
Hugs from: